Alert archive / Tennessee / Freeze Warnings in 2007
Freeze Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Apr 5, 2007, 2:41 AM CDT for 39 counties in Tennessee. It took effect at Apr 6, 2007, 4:00 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2007, 2:41 AM CDT (07:41 UTC)
- In effect from
- Apr 6, 2007, 4:00 AM CDT
- Expired
- Apr 6, 2007, 7:31 AM CDT
- In force
- 4 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.7 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 050741 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 241 AM CDT THU APR 5 2007 ...MUCH COLDER AIR WITH FREEZES LIKELY NEXT FEW DAYS... TNZ005>011-022>034-056>066-075-077>080-093>095-051545- /O.UPG.KOHX.FZ.A.0001.070406T0600Z-070406T1300Z/ /O.NEW.KOHX.FZ.W.0002.070406T0600Z-070406T1300Z/ /O.NEW.KOHX.FZ.A.0002.070407T0600Z-070407T1200Z/ /O.CON.KOHX.FZ.W.0001.000000T0000Z-070405T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 241 AM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. AFTER A PROLONGED SPELL OF WARM WEATHER...A DRAMATIC CHANGE CAN BE EXPECTED INTO THE EASTER WEEKEND. NIGHTTIME TEMPERATURES WILL FALL WELL BELOW FREEZING IN MANY PLACES...ESPECIALLY AREAS SHELTERED FROM THE WIND. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ GIRODO
5 follow-up statements
000 WWUS74 KOHX 051239 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 739 AM CDT THU APR 5 2007 ...MUCH COLDER AIR WITH FREEZES LIKELY NEXT FEW DAYS... TNZ005>011-022>034-056>066-075-077>080-093>095-052045- /O.CAN.KOHX.FZ.W.0001.000000T0000Z-070405T1300Z/ /O.CON.KOHX.FZ.W.0002.070406T0600Z-070406T1300Z/ /O.CON.KOHX.FZ.A.0002.070407T0600Z-070407T1200Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 739 AM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... ...FREEZE WARNING IS CANCELLED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE FREEZE WARNING ISSUED FOR THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. AFTER A PROLONGED SPELL OF WARM WEATHER...A DRAMATIC CHANGE CAN BE EXPECTED INTO THE EASTER WEEKEND. NIGHTTIME TEMPERATURES WILL FALL WELL BELOW FREEZING IN MANY PLACES...ESPECIALLY AREAS SHELTERED FROM THE WIND. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ BOYD
000 WWUS74 KOHX 051955 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 255 PM CDT THU APR 5 2007 ...COLDER AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND... TNZ005>011-022>034-056>066-075-077>080-093>095-060400- /O.UPG.KOHX.FZ.A.0002.070407T0600Z-070407T1200Z/ /O.NEW.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/ /O.NEW.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/ /O.EXT.KOHX.FZ.W.0002.070406T0900Z-070406T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 255 PM CDT THU APR 5 2007 ...FREEZE WARNING NOW IN EFFECT FROM 4 AM TO 8 AM CDT FRIDAY... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... CANADIAN HIGH PRESSURE WILL PUSH INTO THE SOUTHERN PLAINS THIS WEEKEND...WITH COLDER AIR MOVING INTO MIDDLE TENNESSEE. TEMPERATURES WILL FALL AT OR BELOW FREEZING TONIGHT...MAINLY IN AREAS SHELTERED FROM THE WIND. COLDER TEMPERATURES ARE EXPECTED SATURDAY AND SUNDAY MORNINGS. THE FREEZE WARNING TONIGHT IS NOW IN EFFECT FROM 4 AM TO 8 AM CDT FRIDAY. A FREEZE WARNING IS IN EFFECT FROM 1 AM TO 8 AM SATURDAY. A FREEZE WATCH IS IN EFFECT LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ 04
000 WWUS74 KOHX 060439 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1139 PM CDT THU APR 5 2007 ...COLD AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND... TNZ005>011-022>034-056>066-075-077>080-093>095-061245- /O.CON.KOHX.FZ.W.0002.070406T0900Z-070406T1300Z/ /O.CON.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/ /O.CON.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1139 PM CDT THU APR 5 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM CDT FRIDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... CANADIAN HIGH PRESSURE WILL MOVE INTO THE REGION THROUGH THE NEXT SEVERAL DAYS. TEMPERATURES TONIGHT WILL FALL TO FREEZING OR BELOW...MAINLY IN AREAS SHELTERED FROM THE WIND. COLDER TEMPERATURES ARE EXPECTED SATURDAY AND SUNDAY MORNINGS. THE FREEZE WARNING IS IN EFFECT FROM 4 AM TO 8 AM CDT FRIDAY. A FREEZE WARNING IS ALSO IN EFFECT FROM 1 AM TO 8 AM SATURDAY. A FREEZE WATCH IS IN EFFECT LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KOHX 060804 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 304 AM CDT FRI APR 6 2007 ...COLD AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND... TNZ005>011-022>034-056>066-075-077>080-093>095-062100- /O.CON.KOHX.FZ.W.0002.070406T0900Z-070406T1300Z/ /O.CON.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/ /O.CON.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 304 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KOHX 061231 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 731 AM CDT FRI APR 6 2007 ...COLD AIR WILL SPREAD INTO MIDDLE TENNESSEE THIS WEEKEND... TNZ005>011-022>034-056>066-075-077>080-093>095-062045- /O.CAN.KOHX.FZ.W.0002.000000T0000Z-070406T1300Z/ /O.CON.KOHX.FZ.W.0003.070407T0600Z-070407T1300Z/ /O.CON.KOHX.FZ.A.0003.070408T0600Z-070408T1300Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 731 AM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE FREEZE WARNING THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ 07
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Apr 4, 3:40 PM CDT, 11 hours 1 minute earlier.
Area forecast discussion, Apr 4, 3:40 PM CDT, 11 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 340 PM CDT WED APR 4 2007 .DISCUSSION... STRONG COLD ADVECTION CONTINUES OVER THE AREA AS THE SFC RIDGE CENTERED OVER CANADA CONTINUES TO PUMP COLD AIR INTO THE MIDSTATE. VISIBLE IMAGERY INDICATING THAT THE COLD AIR STRATOCU IS REMAINING NORTH OF THE AREA IN THE OHIO VALLEY WITH ONLY WISPY CIRRUS TO THE SOUTH ASSOCIATED WITH THE FEATURE IN THE WRN GULF OF MEXICO. TEMPS EXPECTED TO DROP BELOW FREEZING TONIGHT WITH LOWS RANGING FROM 31F AT NASHVILLE TO 27F AT CROSSVILLE. WINDS SHOULD REMAIN UP ALL NIGHT DUE TO THE STRONG PUSH BY BY THE SFC RIDGE. AN H5 SHORTWAVE TROUGH WILL GENERATE A BIT OF PRECIP FOR THE AREA JUST TO THE SOUTH AND WEST OF THE MIDSTATE ON THU NGT AS IT ROTATES SEWD INTO THE BACK SIDE OF THE TROUGH. OTHER H5 FEATURES OVER THE NEXT FEW DAYS WILL SERVE TO DEEPEN THE MAIN TROUGH OVER THE ERN US AND KEEP A COLD FLOW OVER THE MIDSTATE THROUGH THE WEEKEND. TEMP RECOVERY WILL START ON MON WITH HIGH TEMPS REACHING TO NEAR 60 AND THEN INTO THE UPPER 60S FOR TUE AND WED. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 31 49 30 50 / 0 0 10 10 CLARKSVILLE 28 50 29 48 / 10 0 10 10 CROSSVILLE 27 46 24 45 / 10 0 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR TNZ005>011-022>034-056>066-075-077>080-093>095. FREEZE WARNING FROM 1 AM TO 8 AM CDT THURSDAY FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. && JLM
Hazardous weather outlook, Apr 4, 5:30 AM CDT, 21 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT WED APR 4 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-051030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT WED APR 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A VIGOROUS COLD FRONT HAS USHERED IN MUCH COLDER AIR OVER THE MID STATE REGION. TEMPERATURES TONIGHT WILL FALL TO NEAR OR BELOW FREEZING...POSING A THREAT TO TENDER VEGETATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FREEZE IS LIKELY FRIDAY MORNING INTO MONDAY MORNING. THE COLDEST READINGS ARE LIKELY ON EASTER MORNING...WHEN MANY LOCATIONS WILL BE IN THE 20S. .SPOTTER INFORMATION STATEMENT... NO SPOTTER ACTIVATION IS ANTICIPATED AT THIS TIME. MAG
In the hours before
Local storm report, Apr 4, 8:41 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
841 PM CDT WED APR 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL 5 SSE CROSSVILLE 35.88N 85.00W
04/03/2007 E1.00 INCH CUMBERLAND TN PUBLIC
COCORAHS OBSERVER REPORTS 1 INCH HAIL AT 0920 PM CDT 5
MILES SSE OF CROSSVILLE. HAIL DAMMAGED SHINGLES ON
OBSERVERS HOUSE. REPORT RECEIVED 1748 04 APR 07.
&&
WEKThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:41 AM CDT | Freeze Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 12 hr |
| Apr 5, 2:55 PM CDT | Freeze Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 24 hr |
| Apr 5, 2:55 PM CDT | Freeze Warning | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 41 hr |
Nearby
Freeze Warnings in Tennessee, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.